# SDR SWAA991249

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Melted
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT WING EGRESS LIGHT LENS SECTION MELTED.  REMOVED AND REPLACED LENS PER MM.
